F. Ardila and F. Block, Universal polynomials for Severi degrees of toric surfaces, Advances in Mathematics, vol.237, 2010.
DOI : 10.1016/j.aim.2013.01.002

URL : https://hal.archives-ouvertes.fr/hal-01283127

F. Block, A. Gathmann, and H. Markwig, Psi-floor diagrams and a Caporaso-Harris type recursion, Israel Journal of Mathematics, vol.252, issue.1, 2011.
DOI : 10.1007/s11856-011-0216-0

F. Block, Relative node polynomials for plane curves, Journal of Algebraic Combinatorics, vol.102, issue.1, 2010.
DOI : 10.1007/s10801-011-0337-x

URL : https://hal.archives-ouvertes.fr/hal-01215084

]. F. Blo11 and . Block, Computing node polynomials for plane curves, Math. Res. Lett, 2011.

E. Brugallé and G. Mikhalkin, Enumeration of curves via floor diagrams, Comptes Rendus Mathematique, vol.345, issue.6, pp.329-334, 2007.
DOI : 10.1016/j.crma.2007.07.026

E. Brugallé and G. Mikhalkin, Floor decompositions of tropical curves: the planar case, Proceedings of Gökova Geometry-Topology Conference Gökova, pp.64-90, 2008.

J. [. Caporaso and . Harris, Counting plane curves of any genus, Inventiones Mathematicae, vol.131, issue.2, pp.345-392, 1998.
DOI : 10.1007/s002220050208

[. Francesco and C. Itzykson, Quantum intersection rings In The moduli space of curves (Texel Island, Progr. Math. Birkhäuser Boston, vol.129, pp.81-148, 1994.

F. Enriques, Sui moduli d'una classe di superficie e sul teorema d'esistenza per funzioni algebriche di due variabilis, Atti Accad. Sci. Torino, p.47, 1912.

S. Fomin and G. Mikhalkin, Labeled floor diagrams for plane curves, Journal of the European Mathematical Society, vol.12, issue.6, pp.1453-1496, 2010.
DOI : 10.4171/JEMS/238

A. Gathmann, Tropical algebraic geometry, Jahresber. Deutsch. Math.-Verein, vol.108, issue.1, pp.3-32, 2006.

R. L. Graham, D. E. Knuth, and O. Patashnik, Concrete Mathematics: A Foundation for Computer Science, Computers in Physics, vol.3, issue.5, 1994.
DOI : 10.1063/1.4822863

J. Harris, On the Severi problem, Inventiones Mathematicae, vol.104, issue.4, pp.445-461, 1986.
DOI : 10.1007/BF01388741

S. Kleiman and R. Piene, Node polynomials for families: methods and applications, Mathematische Nachrichten, vol.271, issue.1, pp.69-90, 2004.
DOI : 10.1002/mana.200310182

]. G. Mik05 and . Mikhalkin, Enumerative tropical geometry in R 2, Sev21] F. Severi. VorlesungenüberVorlesungen¨Vorlesungenüber Algebraische Geometrie. Teubner, pp.313-377, 1921.

]. I. Vai95 and . Vainsencher, Enumeration of n-fold tangent hyperplanes to a surface, J. Algebraic Geom, vol.4, issue.3, pp.503-526, 1995.

R. Vakil, Counting curves on rational surfaces, manuscripta mathematica, vol.102, issue.1, pp.53-84, 2000.
DOI : 10.1007/s002291020053